# SDR N6WA2016020303

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 11,434 hours, 8,978 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ESCAPE HATCH LEAKING WATER.  LUBRICATED ESCAPE HATCH LATCH MECHANISM & PERFORMED OPERATIONS CHECK IAW AMM 52-22-02.  NO LEAKS NOTED AT THIS TIME.
